Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 18, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Mar 27, 2014, 3:39 PM CDT for 5 counties in Missouri. It was in force for 36 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2014, 3:39 PM CDT (20:39 UTC)
- Expired
- Mar 27, 2014, 4:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Cooper County, MO, Johnson County, MO, Lafayette County, MO, Pettis County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 77 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 3:41 PM CDT | HAIL 1 | E Warrensburg, MO | |
| Mar 27, 3:45 PM CDT | HAIL 1.5 | Warrensburg, MO | ESTIMATED WINDS OF 60-70 MPH. SMALL TREE LIMBS DOWN. |
| Mar 27, 3:46 PM CDT | HAIL 1.25 | Warrensburg, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 12:54 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 8.7 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 436 m²/s²
- 0-3 km storm-relative helicity
- 540 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
222
WUUS53 KEAX 272039
SVREAX
MOC053-101-107-159-195-272115-
/O.NEW.KEAX.SV.W.0018.140327T2039Z-140327T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
339 PM CDT THU MAR 27 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL COOPER COUNTY IN CENTRAL MISSOURI...
NORTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
SOUTHEASTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
NORTHERN PETTIS COUNTY IN CENTRAL MISSOURI...
SOUTHWESTERN SALINE COUNTY IN CENTRAL MISSOURI...
* UNTIL 415 PM CDT
* AT 335 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
WARRENSBURG...AND MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WHITEMAN AIR FORCE BASE...KNOB NOSTER...SWEET SPRINGS...LA MONTE...
HOUSTONIA...FAYETTEVILLE...EMMA AND HUGHESVILLE.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 63 AND 87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.
&&
LAT...LON 3912 9314 3880 9293 3875 9336 3867 9382
3885 9388
TIME...MOT...LOC 2039Z 250DEG 53KT 3879 9376
HAIL...1.25IN
WIND...60MPH
$$
DUX3 follow-up statements
413
WWUS53 KEAX 272050
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
350 PM CDT THU MAR 27 2014
MOC107-272100-
/O.CAN.KEAX.SV.W.0018.000000T0000Z-140327T2115Z/
LAFAYETTE MO-
350 PM CDT THU MAR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAFAYETTE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3880 9293 3872 9367 3889 9370 3893 9359
3893 9350 3898 9349 3912 9314
TIME...MOT...LOC 2050Z 250DEG 53KT 3884 9356
$$
MOC053-101-159-195-272115-
/O.CON.KEAX.SV.W.0018.000000T0000Z-140327T2115Z/
COOPER MO-JOHNSON MO-PETTIS MO-SALINE MO-
350 PM CDT THU MAR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SALINE...NORTHERN PETTIS AND WEST CENTRAL COOPER COUNTIES IN CENTRAL
MISSOURI...AND NORTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI
UNTIL 415 PM CDT...
AT 349 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
KNOB NOSTER...AND MOVING EAST AT 60 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. AT 341 PM...TRAINED WEATHER
SPOTTERS REPORTED QUARTER SIZE HAIL EAST OF WARRENSBURG.AT 346
PM...TRAINED WEATHER SPOTTERS REPORTED HALF DOLLAR SIZE HAIL IN
WARRENSBURG. AT 345 PM...TRAINED WEATHER SPOTTERS REPORTED PING PONG
BALL SIZE HAIL IN WARRENSBURG.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SWEET SPRINGS...LA MONTE...HOUSTONIA AND HUGHESVILLE.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 64 AND 87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.
&&
LAT...LON 3880 9293 3872 9367 3889 9370 3893 9359
3893 9350 3898 9349 3912 9314
TIME...MOT...LOC 2050Z 250DEG 53KT 3884 9356
HAIL...1.50IN
WIND...60MPH
$$
DUX917
WWUS53 KEAX 272101
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
401 PM CDT THU MAR 27 2014
MOC101-272111-
/O.CAN.KEAX.SV.W.0018.000000T0000Z-140327T2115Z/
JOHNSON MO-
401 PM CDT THU MAR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON COUNTY IN
WEST CENTRAL MISSOURI IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF THE WARNING
AREA.
LAT...LON 3874 9350 3895 9349 3912 9314 3880 9293
TIME...MOT...LOC 2101Z 254DEG 60KT 3886 9336
$$
MOC053-159-195-272115-
/O.CON.KEAX.SV.W.0018.000000T0000Z-140327T2115Z/
COOPER MO-PETTIS MO-SALINE MO-
401 PM CDT THU MAR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SALINE...NORTHERN PETTIS AND WEST CENTRAL COOPER COUNTIES UNTIL 415
PM CDT...
AT 357 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LA MONTE...AND
MOVING EAST AT 70 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 346 PM...TRAINED WEATHER
SPOTTERS REPORTED HALF DOLLAR SIZE HAIL IN WARRENSBURG.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HUGHESVILLE.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 66 AND 87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.
&&
LAT...LON 3874 9350 3895 9349 3912 9314 3880 9293
TIME...MOT...LOC 2101Z 254DEG 60KT 3886 9336
HAIL...1.00IN
WIND...60MPH
$$
DUX945 WWUS53 KEAX 272111 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 411 PM CDT THU MAR 27 2014 MOC053-159-195-272121- /O.EXP.KEAX.SV.W.0018.000000T0000Z-140327T2115Z/ COOPER MO-PETTIS MO-SALINE MO- 411 PM CDT THU MAR 27 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SALINE...NORTHERN PETTIS AND WEST CENTRAL COOPER COUNTIES WILL EXPIRE AT 415 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3874 9350 3895 9349 3912 9314 3880 9293 TIME...MOT...LOC 2111Z 254DEG 60KT 3891 9315 $$ DUX
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:36 PM CDT, 3 minutes earlier.
Area forecast discussion, Mar 27, 3:36 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 336 PM CDT Thu Mar 27 2014 .SHORT TERM...(This Evening through Tonight) Issued at 335 PM CDT THU MAR 27 2014 Current focus for the forecast continues to be the evolving severe weather threat through the rest of afternoon and early evening hours. Storms started to fire up ahead the cold front that was nosing into far northwest Missouri early this afternoon. Strong winds in advance of the front have brought a thin tongue of CAPE --MUCAPE values about 1000 J/KG-- north along the Kansas-Missouri state-line. Severe potential within this tongue of instability will likely peak through the late afternoon hours as slight clearing in the clouds ahead of the front will be coincident with strong shear values -- 0-6KM 50-60 knots--. This will keep the potential for strong to severe storms going through the rest of the afternoon hours. Large hail and damaging winds are the primary threats, but an isolated tornado can not be ruled out. As for the Wind Advisory, the strong winds across eastern Kansas and Missouri will persist ahead of and behind the cold front, but the general wind speed is beginning to diminish as the main axis of winds aloft is shifting east ahead of the front. Given the general diminishing trend in the winds, and the presents of Tornado Watch #33, have expired the Wind Advisory at 3 PM. Breezy winds will persist into the evening hours, but advisory level wind speeds are not expected outside of any thunderstorms. .LONG TERM...(Friday through Thursday) Issued at 335 PM CDT THU MAR 27 2014 After the showers and thunderstorms exit the area late Thursday evening, a cold front will sweep through the area, bringing brisk NW winds. Expect a general down tick in temperatures for Friday, as the cooler air pushes into the forecast area. Friday could see a slight chance for some rain, as a short wave trough glides over the area, but due to poor moisture quality expect very little if any precipitation from this system. Southerly winds pick up in response to another developing surface low over the High Plains, allowing for warmer/moister air to move into E Kansas and W Missouri. Along with the warmer southerly flow mid level ridging will move over the area, bringing a chance for a rather dramatic warm up for the weekend, especially for Sunday, when temperatures will likely reach the 70+ degree mark across most of Missouri. Beyond the weekend, into next week the pattern looks to change a bit, as several chances for convective showers will be present. The long range pattern looks to change to more of a troughing in the west pattern which could push several impulses into the forecast are next week. The first chance for rain looks possible on Monday as a strong shortwave trough moves through, then perhaps again on Wednesday as another trough moves through. As of now, it looks plausible that a decent fetch of moisture will be present from the Gulf of Mexico, allowing for any potential system to have good fuel. More details in upcoming forecasts. && .AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon) Issued at 1230 PM CDT THU MAR 27 2014 MVFR clouds will great the terminals this afternoon in the environment ahead of a cold front that will sweep through later today. Thunderstorms are expected to go up in the vicinity of the terminals as the front moves through during the early to mid-afternoon hours, but confidence is a bit low for any particular storms effecting the terminals. Winds ahead of and behind the front will be rather gusty into the evening hours, but should subside late tonight. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && SHORT TERM...Cutter LONG TERM...Leighton AVIATION...Cutter
Hazardous weather outlook, Mar 27, 5:02 AM CDT, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 502 AM CDT THU MAR 27 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 502 AM CDT THU MAR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH LARGE HAIL AND DAMAGING WINDS. SOUTHERLY WINDS MAY GUST AS HIGH AS 45 MPH LATE THIS MORNING AND EARLY THIS AFTERNOON. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Local storm report, Mar 27, 3:10 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
310 PM CDT THU MAR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL 2 S HARRISONVILLE 38.63N 94.35W
03/27/2014 E1.75 INCH CASS MO TRAINED SPOTTER
HAIL COVERING THE GROUND
&&
LAFLINLocal storm report, Mar 27, 3:22 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
322 PM CDT THU MAR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM HAIL MAYSVILLE 39.89N 94.36W
03/27/2014 M1.25 INCH DEKALB MO BROADCAST MEDIA
&&
APIETRYCLocal storm report, Mar 27, 3:25 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
325 PM CDT THU MAR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 2 SW GUNN CITY 38.65N 94.19W
03/27/2014 E1.00 INCH CASS MO PUBLIC
&&
JLLocal storm report, Mar 27, 3:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
329 PM CDT THU MAR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 3 ESE EAST LYNNE 38.66N 94.17W
03/27/2014 E1.00 INCH CASS MO PUBLIC
0317 PM HAIL 1 N GUNN CITY 38.68N 94.16W
03/27/2014 E1.00 INCH CASS MO PUBLIC
&&
JLLocal storm report, Mar 27, 3:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
332 PM CDT THU MAR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 2 S EAST LYNNE 38.64N 94.23W
03/27/2014 E1.75 INCH CASS MO TRAINED SPOTTER
&&
LAFLINLocal storm report, Mar 27, 3:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
333 PM CDT THU MAR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL KINGSVILLE 38.74N 94.07W
03/27/2014 E1.00 INCH JOHNSON MO TRAINED SPOTTER
&&
LAFLINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 3:17 AM CDT | Wind Advisory | EAX | Bates, Cass, Henry, Johnson, Pettis | 12 hr |
| Mar 27, 1:20 PM CDT | Special Weather Statement | EAX | Nodaway | 25 min |
| Mar 27, 1:25 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 50 min |
| Mar 27, 2:08 PM CDT | Special Weather Statement | EAX | Jackson | 52 min |
| Mar 27, 2:14 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 31 min |
| Mar 27, 2:16 PM CDT | Special Weather Statement | EAX | Cass | 44 min |
| Mar 27, 2:26 PM CDT | Severe Thunderstorm Warning | EAX | DeKalb | 34 min |
| Mar 27, 2:39 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Lafayette, Ray | 36 min |
| Mar 27, 2:39 PM CDT | Tornado Warning | EAX | DeKalb | 21 min |
| Mar 27, 2:42 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 33 min |
| Mar 27, 2:45 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 45 min |
| Mar 27, 2:57 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb | 33 min |
| Mar 27, 3:08 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Jackson, Lafayette, Ray, Saline | 52 min |
| Mar 27, 3:11 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Johnson, Lafayette, Pettis | 34 min |
| Mar 27, 3:15 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 45 min |
| Mar 27, 3:28 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison | 32 min |
| Mar 27, 3:46 PM CDT | Tornado Warning | EAX | Daviess, Grundy | 29 min |
| Mar 27, 3:48 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 42 min |
| Mar 27, 4:12 PM CDT | Special Weather Statement | EAX | Howard | 48 min |
| Mar 27, 4:12 PM CDT | Tornado Warning | EAX | Grundy, Mercer, Sullivan | 18 min |
| Mar 27, 4:15 PM CDT | Special Weather Statement | EAX | Cooper | 45 min |
| Mar 27, 4:24 PM CDT | Tornado Warning | EAX | Grundy, Sullivan | 36 min |
| Mar 27, 4:25 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Saline | 50 min |
| Mar 27, 4:28 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 47 min |
| Mar 27, 4:36 PM CDT | Special Weather Statement | EAX | Mercer | 24 min |
| Mar 27, 4:50 PM CDT | Tornado Warning | EAX | Cooper | 25 min |
| Mar 27, 4:59 PM CDT | Special Weather Statement | EAX | Linn | 46 min |
| Mar 27, 5:09 PM CDT | Special Weather Statement | EAX | Chariton, Lafayette, Randolph, Saline | 36 min |
| Mar 27, 5:26 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 34 min |
| Mar 27, 5:54 PM CDT | Special Weather Statement | EAX | Howard | 36 min |
| Mar 27, 6:17 PM CDT | Special Weather Statement | EAX | Cooper | 28 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.